MathSciNet Relay Station
MathSciNet bibliographic data
MR509666 90D12
Milnor, J. W.; Shapley, L. S. Values of large games. II. Oceanic games. Math. Oper. Res. 3 (1978), no. 4, 290–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement